MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 65SN035
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device cuff would not inflate.No adverse effects reported.
 
Additional Manufacturer Narrative
Investigation completed on a smiths tracheostomy|silicone - bivona tubes neo/ped aire-cuff.Two pictures were received.In first picture, we observed one (1) label from p/n 533640 l/n 3988353 and p/n 65sn035, l/n 3721073.Engineering process and testing reviewed.No root cause could be determinate since no samples were received to perform inspection or testing and per picture received the defect is unclear.No corrective actions were taken since the complaint was not confirmed as leak was not verified.
 
Event or Problem Description
The cuff did not inflate.See product label photo attached.Summary of investigation results completed in h 10.Additional information on lot expiration and implementation.

Brand Name
BIVONA
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key10795694
Report Number3012307300-2020-11028
Device Sequence Number2917687
Product Code JOH
UDI-Device Identifier15021312000061
UDI-Public15021312000061
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2023
Device Model Number65SN035
Device Catalogue Number65SN035
Device Lot Number3721073
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer11/11/2019
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1